References of "International Journal of Computational Methods"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA stochastic Galerkin cell-based smoothed finite element method (SGCS-FEM)
Mathew, Tittu; Beex, Lars UL; Bordas, Stéphane UL et al

in International Journal of Computational Methods (in press)

In this paper, the cell based smoothed finite element method is extended to solve stochastic partial diff erential equations with uncertain input parameters. The spatial field of Young's moduli and the ... [more ▼]

In this paper, the cell based smoothed finite element method is extended to solve stochastic partial diff erential equations with uncertain input parameters. The spatial field of Young's moduli and the corresponding stochastic results are represented by Karhunen-Lo eve expansion and polynomial chaos expansion, respectively. The Young's Modulus of structure is considered to be random for stochastic static as well as free vibration problems. Mathematical expressions and the solution procedure are articulated in detail to evaluate the statistical characteristics of responses in terms of static displacements and free vibration frequencies. The feasibility and eff ectiveness of the proposed SGCS-FEM method in terms of accuracy and lower requirement on the mesh size in the solution domain over that of conventional FEM for stochastic problems are demonstrated by carefully chosen numerical examples. From the numerical study, it is inferred that the proposed framework is computationally less demanding without compromising accuracy. [less ▲]

Detailed reference viewed: 75 (0 UL)
Full Text
Peer Reviewed
See detailDiscretisation and Model Selection for Interface Problems in Mechanics
Bordas, Stéphane UL

in International Journal of Computational Methods (2017, August 04)

Detailed reference viewed: 79 (7 UL)
Full Text
Peer Reviewed
See detailMeshfree collocation method for implicit time integration of ODEs
Netuzhylov, H.; Zilian, Andreas UL

in International Journal of Computational Methods (2011), 8(1), 119-137

An implicit time integration meshfree collocation method for solving linear and nonlinear ordinary differential equations (ODEs) based on interpolating moving least squares technique, which uses singular ... [more ▼]

An implicit time integration meshfree collocation method for solving linear and nonlinear ordinary differential equations (ODEs) based on interpolating moving least squares technique, which uses singular weights for constructing ansatz functions, is presented. On an example of a system of equations for Foucault pendulum, the flexibility of the proposed approach is shown and the accuracy, convergence, and stability properties are investigated. In a nonlinear case, the method gives accurate results, which is demonstrated by the solution of Lorenz equations. The typical trajectory patterns, e.g. butterfly pattern, were observed and the properties of the method are compared to those of a higher-order time integration method. © 2011 World Scientific Publishing Company. [less ▲]

Detailed reference viewed: 93 (1 UL)